# SDR RYNA2011123000023

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 54,443 hours, 34,436 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - CENTER FUEL PUMP CIRCUIT BREAKER POPPED AND CREW WAS UNABLE TO GET FUEL OUT OF THE CENTER TANK.  TROUBLESHOT AND FOUND DEFECTIVE FUEL HARNESS.  IN TANK WORK IN PROGRESS TO REPLACE HARNESS.   SUPPLEMENTAL REPORT TO FOLLOW UPON COMPLETION AND OPERATIONAL. CHECK.
